| Model Number |
24950KLQ |
| Medical Device Problem Codes |
Device Emits Odor (1425); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor base was warm and smelled like plastic burn.The patient was advised to disconnect the monitor immediately.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.